Assistant Professor College of Science


2016.7-present Visiting Assistant Professor, Department of Mathematics, Southern University of Science and Technology

2014.7-2016.6 Postdoc, Beijing International Center for Mathematical Research, Peking University


2009.9-2014.7 University of Chinese Academy of Sciences, China Ph.D.

2013.8-2014.5 Massachusetts Institute of Technology, USA Visiting Ph.D. Student

2005.9-2009.7 Beijing Normal University, China B.S.

Personal Profile


Geometric Analysis, Differential Geometry, Partial Differential Equations

Publications Read More

1. J. Sun and L. Yang, Generalized Lagrangian mean curvature flows in almost Calabi-Yau manifolds, J. Geom. Phys. 117 (2017), 68-83.

2. L. Yang, Hamiltonian F-stability of complete Lagrangian self-shrinkers, J. Geom. Anal. 26 (2016), no. 3, 2040–2066.

3. L. Yang, Hamiltonian L-stability of Lagrangian translating solitons, Geom. Dedicata 179 (2015), 169-176.

4. J. Li and L. Yang, Symplectic mean curvature flows in K"ahler surfaces with positive holomorphic sectional curvatures, Geom. Dedicata 170 (2014), 63-69.

5. J. Li and L. Yang, Generalized symplectic mean curvature flows in almost Einstein surfaces, Chin. Ann. Math. Ser. B 35 (2014), no. 1, 33–50.

6. X. Han, J. Li and L. Yang, Symplectic mean curvature flow in CP^2, Calc. Var. Partial Differential Equations 48(2013), 111-129.

7. L. Yang, Nonexistence of blow-up flows for symplectic and Lagrangian mean curvature flows, J. Partial Differ. Equ. 25 (2012), 199-207.

Lab members Read More

Join us

Contact Us

Contact Address

Office Phone


Copyright © 2018 All Rights Reserved.